| Model Number |
D284TRK |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Protective Measures Problem (3015)
| Health Effect - Clinical Codes |
Shaking/Tremors (2515); Shock from Patient Lead(s) (3162)
| Date of Event |
08/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: 419488 lead, (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient heard a "boom" and began to shake in their chair.It was noted a beeping sounds was also heard.Follow up yielded no information.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.